The Stacks project

Bibliography entry Neeman-rigid

author
Neeman, A.
title
Rigid dualizing complexes
year
2011
journal
Bull. Iranian Math. Soc.
volume
37
number
2
pages
273–290

@ARTICLE{Neeman-rigid,
    AUTHOR = "Neeman, A.",
    TITLE = "Rigid dualizing complexes",
    JOURNAL = "Bull. Iranian Math. Soc.",
    VOLUME = "37",
    YEAR = "2011",
    NUMBER = "2",
    PAGES = "273--290"
}

      

This item is referenced in 2 tags:

  • in Section 48.12: Right adjoint of pushforward for proper flat morphisms
  • in Remark 48.12.8